# SDR DL757010712

- Difficulty date: May 3, 2001
- Submitted: May 18, 2001
- Operation: Air carrier
- Aircraft: N637DL
- Make and model: Boeing 757232
- Aircraft serial: 23760
- Aircraft time: 44,903 hours, 22,498 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N36503
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN WAS FOUND WITH A DEEP GOUGE AT THE SKIN BUTT JOINT AT FS 780 NEAR STRINGER 18L.  THE GOUGE WAS REMOVED WITH A 3.5 X 1 INCH CUTOUT.  THE CUTOUT WAS REPAIRED WITH AN EXTERNAL ALUMINUM DOUBLER PER ER/A 380515-14, REV A.
